RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 57, Issue 5  


Linear tori with the action of finite groups
F. A. Bogomolov
643
Summability of stationary sequences by Riesz methods
V. F. Gaposhkin
653
Determinability of periodic Abelian groups by their endomorphism groups
S. Ya. Grinshpon, A. M. Sebel'din
663
Classification of normal Toeplitz matrices with real entries
Kh. D. Ikramov
670
On an estimation of the number of solutions of certain ‘chipped’ systems of equations
D. A. Mit'kin
681
On the norm of random matrices
A. Boutet de Monvel, M. V. Shcherbina
688
Analog of Bernstein's theorem in the space $L_1$
A. N. Morozov
699
Conservation of the ‘forms’ of Hamiltonian structures upon linear substitution for independent variables
M. V. Pavlov
704
Several remarks on the norms of linear polynomial operators
Al. A. Privalov
712
On trigonometric integrals
A. I. Rubinshtein
718
On reflection formulas for higher-order elliptic equations
T. V. Savina
732
The Hardy–Ramanujan and Halasz inequalities for shifted primes
N. M. Timofeev
747
Associative and commutative distribution algebra with multipliers, and generalized solutions of nonlinear equations
V. M. Shelkovich
765

Brief Communications
Asymptotic properties of a positive semigroup as $t\to+\infty$
V. V. Kucherenko
784
On the maximal amplitude attainable in the domain of interaction between two nonlinear counter waves
A. A. Lokshin
788
On regularization of initial conditions of the modified Stefan problem
G. A. Omel'yanov, V. G. Danilov, E. V. Radkevich
793
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019